Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

25 Publications


2017 | Journal Article | IST-REx-ID: 1089   OA
Total positivity in Markov structures
S. Fallat, S. Lauritzen, K. Sadeghi, C. Uhler, N. Wermuth, P. Zwiernik, Annals of Statistics 45 (2017) 1152–1184.
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 698   OA
Orientation and repositioning of chromosomes correlate with cell geometry dependent gene expression
Y. Wang, M. Nagarajan, C. Uhler, G. Shivashankar, Molecular Biology of the Cell 28 (2017) 1997–2009.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1168   OA
D inf s optimality in copula models
E. Perrone, A. Rappold, W. Müller, Statistical Methods and Applications 26 (2017) 403–418.
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 1208   OA
Maximum likelihood estimation for linear Gaussian covariance models
P. Zwiernik, C. Uhler, D. Richards, Journal of the Royal Statistical Society. Series B: Statistical Methodology 79 (2017) 1269–1292.
View | DOI | Download (ext.)
 

2016 | Journal Article | IST-REx-ID: 1293   OA
Extremal positive semidefinite matrices whose sparsity pattern is given by graphs without K5 minors
L.T. Solus, C. Uhler, R. Yoshida, Linear Algebra and Its Applications 509 (2016) 247–275.
View | DOI | Download (ext.)
 

Filters and Search Terms

department=CaUh

Search

Filter Publications

Display / Sort

Export / Embed